# SDR SCNA20250827337

- Difficulty date: August 26, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N801SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30332
- Aircraft time: 74,143 hours, 28,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 16-21 ABC FAILED EMERGENCY LIGHT BATTERY FUNCTION CHECK	REMOVED AND REPLACED BATTERY PACK (M1694) AT ROW 13 ABC REF: AMM 33-51-06, REQUIRES OPERATIONAL CHECK. NOTE: EMERGENCY BATTERIES ON CHARGE UNTILL 1630 HRS.   OPS CHECKED IAW MM 33-51-06. OPS CHECKS GOOD. OK FOR SERVICE.
